School Teacher Drugged Colleagues with Cream Puffs
A teaching assistant has been drugging her colleagues for years
An elementary school in Osaka has finally figured out why for years some of its teachers have been falling sound asleep in the middle of the day: They were being drugged with delicious snacks stuffed with sleeping medication.
According to RocketNews24, the first incident happened back in 2005, when a 64-year-old teacher suddenly passed out in the middle of a meeting with a snack protruding from her mouth. She awoke 45 hours later unharmed.
Two months later, the same woman passed out in the exact same way. At the hospital, doctors said it seemed like she had taken a large amount of sleeping medication, but she said she had not done so.
Teaching assistant Atsuko Nakaoka rode along to the hospital and called later to check up on her recovery, which everyone agreed was a nice gesture. "I thought she was a nice person," the hospitalized teacher said.
The incidents went on at a rate of about one a year, and only female teachers were affected. Last June, a plate of cream puffs distributed at a meeting sent one teacher to the hospital for nine days after consuming a huge dose of a sedative.
After people at the school were being drugged for nine years, the truth finally came out this year: It was Atsuko Nakaoka the whole time. The 60-year-old teaching assistant had been delivering drugged snacks to her coworkers for nearly a decade. The principal was bewildered by the news, saying Nakaoka, "eagerly worked with the teachers and was well-liked by parents and students."
When caught, Nakaoka admitted her poisoning spree.
"I had a problem with their teaching methods," she said. "It really got to me and I thought it would be better if they weren’t around."
Be a Part of the Conversation
Have something to say?
Add a comment (or see what others think).